# SDR KCSA202208301106

- Difficulty date: August 30, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 90,244 hours, 25,214 cycles
- System (JASC): 5700 · Wing Structure
- Part: Intercostal
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN RIGHT WING DRY BAY, BETWEEN RIB AT W. S. 375.8 & BULKHEAD AT W. S. 404.4, DAMAGED INTERCOSTAL, IMMEDIATELY FWD OF AFT BULKHEAD, ATTACHED TO LOWER SKIN.   MARKED  TT  101
